# SDR 2012FA0000331

- Difficulty date: April 25, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Aircraft: N79DJ
- Make and model: Amtr SEAWIND
- Aircraft serial: 48
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Hyd Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WIRE BECAME LOOSE THAT ATTACHED TO A HYD VALVE THAT RELEASED THE PRESSURE ON THE LANDING GEAR DOWN CYLINDERS.  THIS LET THE LANDING GEAR FOLD UPON LANDING.  THE WIRE CONNECTION WAS TIGHTENED.
